Health knowledge made personal
Join this community!
› Share page:

am i the only woman who seems to get a skin rash on the areas of bio ident cream application?


Posted by amy

  i have taken bio id hormones on and off almost 4 years, it really seems i am allergic to the creams as i get a itching hives mosquito bite type skin reaction at or near the various sites of application. the comp. pharm. says  no one else gets a reaction like that. am i the only one?

 
Answers (1)
Sort by: Newest first | Oldest first

Dear Amy,

I had a reaction to the vaginal estriol cream that I was taking; swelling and itching- my MD felt it was a sensitivity reaction and switched me to a bioidentical hormone patch - estradiol. I get a very slight reddening where the adhesive touches my skin that really doesn't bother me.

Sensitivity reactions are individual - maybe you are unusual, but it sounds like a genuine reaction so ask your MD for another delivery method or option.

Good luck and keep us posted.

Lynette Sheppard RN  Health Maven  Menopause Community

Menopause Goddess Blog

NOTICE: The information provided on this site is not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on Wellsphere. If you have a medical emergency, call your doctor or 911 immediately.
Post an answer
Write a comment: